# SDR AALA20100303TUL08

- Difficulty date: March 3, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 61,308 hours, 22,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 9 SLAT 43 INCHES FROM OUTBOARD END.  INSTALLED DOUBLER PER EA B757-57-009403.
